Generalized \(\lambda_\kappa\)-Closed Sets in Generalized Topological Spaces

Main Article Content

R. Jamunarani
P. Jeyanthi
M. Velrajan

Abstract

In this paper, we introduce generalized \(\lambda_\kappa\)-closed sets and generalized \(\lambda_\kappa\)-open sets in generalized topological spaces.

Article Details

How to Cite
Jamunarani, R., Jeyanthi, P., & Velrajan, M. . (2022). Generalized \(\lambda_\kappa\)-Closed Sets in Generalized Topological Spaces. Journal of Advanced Studies in Topology, 4(3), 39–46. Retrieved from http://m-sciences.com/index.php/jast/article/view/125
Section
Research Articles